Vol. 280, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Correction to “Closed orbits of a charge in a weakly exact magnetic field”

Will J. Merry

Vol. 280 (2016), No. 1, 255–256

Correction to Pacific Journal of Mathematics 247:1 (2010) 189–212

Abstract

Theorem 5.1 of the titular article is incorrect, as pointed out by Gabriele Benedetti. We describe the error and supply an alternative proof for the article’s main result (Theorem 5.8).

Keywords
magnetic flow, twisted geodesic flow, periodic orbits, Mañé critical value
Mathematical Subject Classification 2010
Primary: 37J45, 70H12
Milestones
Received: 8 January 2015
Accepted: 25 February 2015
Published: 28 December 2015
Authors
Will J. Merry
Departement Mathematik
ETH Zürich
Rämistrasse 101
CH-8092 Zürich
Switzerland